Cancer Radiation Rash

Sometimes a severe skin reaction called radiation recall develops when chemotherapy is administered during or soon after radiation treatment. It usually appears on the area of skin in the field of treatment several weeks after the end of the radiotherapy. Radiation Recall resembles severe sunburn in the area of the previous radiation. You may develop red and tender swelling or wet peeling skin. After the skin heals, it may remain discolored. Radiation Recall is different then Radiation Dermatitis.
 
Certain chemotherapy agents are more likely to lead to radiation recall than others such as adriamycin, antinomycin D, methotrexate, bleomycin, cyclophosphamide, 5-fluorouracil, hydroxyurea, and vincristine/vinblastine.

The effect of radiation recall can occur from 8 days to 15 years after radiation therapy

Treatment of radiation recall is symptomatic with an effort to avoid or treat secondary infections.

DaSomá Skin Cream supports the structure & function of the skins three layers and is formulated for skin that has been exposed to chemotherapy or radiation treatment.

As a post therapeutic (after chemo cycles or radiation) DaSomá decreases the skins vulnerability to oxidative damage, resulting inflammation and skin breakdown. To learn more about DaSomá Therapeutic skin cream click here.